Facebook Pixel

am i the only one suffering from this? someone help me!

By July 18, 2010 - 7:58pm
Rate This

In 17 years old, and when i was 13 i had slept with my second person and the next day i started becoming itchy, so i thought it was a yeast infection. so i treated it as a yeast infection and i never got better. i been tested for EVERYTHING i went to doctor after doctor and they say if i would never tell them they wouldnt know theres anything wrong with me. i went to dr.stuwart a women that works with this problem. burning,itching,thrubing,oder, pain, when having sex. and they have no clue they say its vulidiean but i really dont think it is. if i pee it hurts,itches,when i have sex im in pain for the next two weeks . i really dont want to live with this nomore, dont you think 5 years is enough? i been on so many medicine it aint even funny. clobestrol,monistat,dyfucin. you name it i been on. i just cant deal with this someone please help me!

Add a Comment6 Comments

Hi crazyinlove7,
From what I've read on EmpowHer and elsewhere, vulvodynia is no picnic. Have you been treated for this condition beyond external creams, etc.? On the Mayo Clinic website there are options and suggested things you can do at home to help control it, be your own best advocate: http://www.mayoclinic.com/health/vulvodynia/DS00159/DSECTION=lifestyle%2Dand%2Dhome%2Dremedies
EmpowHer's vulvodynia page has doctor interviews, articles, and patient stories that may help. Check it out! http://www.empowher.com/condition/vulvodynia/definition
I also looked up Implanon online, and I'm curious when you got on it. What birth control method did you use before getting on it? I understand you said you had symptoms before being on Implanon, but according to the information, vaginal itching and discharge is a known possible side effect of the drug. If you have vulvodynia, I would think the birth control would exacerbate your condition. Again, I'm not a doctor, so there may be no connection, just seems to make logical sense. Implanon also is not recommended for women under the age of 18. you may want to talk with your doctor about birth control options that may be better for your condition. http://www.drugs.com/implanon.html

July 19, 2010 - 10:06am

Hi crazyinlove7,
Thank for your question and for finding EmpowHer. I'm confused, what is vulidiean? I'm not sure if it's spelled correctly, could you check it and get back to me with more information? I'm not a doctor, but answering some questions may be able to help: Do you use birth control normally, or when having sex? What do you use? Do you have allergies? Do you take medication for any other conditions? Are you comfortable with your sexual activity? Do you have more than one partner? Do you eat right and take care of yourself? How is your hygiene? Would you say you wipe or wash excessively? Do you use scented soap, or lotion? I'm sure your doctors probably already asked all this, but it's important to help you figure out what could be going on. Please let us know, and we'll try and help you figure it all out.

July 19, 2010 - 8:51am
(reply to Christine Jeffries)

I meant to put vulvodynia, and i am on birth control but that has nothing to do with it i had this problem way before i got on birth control and im on the implanon. And when having sex i dont use nothing, i dont need to use lube its wed enough.And no i been with the same partner now for two years and he is loyal.I eat right , i watch what i eat and i do take care of myself. And my hygiene is very good, and i take one shower a day i try not to wash alot in one day. i use dove none scented for senstive skin. But like i said i was with my first partner and i never had a problem and i was with him for a year and then i slept with my second partner and i came home saying i was very itchy and i was never itchy in my life but after i slept with him i became itchy, so i treated it as a yeast infection and i never got better i was 13 and im now going on 18 something got to give. i dont want to live with this nomore =[

July 19, 2010 - 9:32am
EmpowHER Guest
Anonymous (reply to crazyinlove7)

I don't know if this will help but I had a lot of discharge itching and pain. I started to take 2000 miligrams of Vit. D and a lot, not all but all of the discharge and itching has calmed down --I stil live with the pain. You can also go to the National Vulvodynia Assoc. online and get more info. You can become a memeber even if you cannot afford at this time.

July 23, 2010 - 10:23pm
(reply to Anonymous)

so you have vulvodynia too? And is that all you take? Do you have a odor?

July 24, 2010 - 9:00am
(reply to crazyinlove7)

Hi crazyinlove7,
I looked up the National Vulvodynia Assoc., and it had some good self-help tips for keeping the condition under control: http://www.nva.org/Self_Help_Tips.html
It mentions nothing of Vitamin D, but some blogs did. I still would ask a doctor (one familiar with the condition and ways to treat it) before self-medicating, even with supplements. Also note, the self-help tips suggest following them even if you have no symptoms to help prevent the onset of symptoms. Let us know if you have more questions. Hope this helps!

July 26, 2010 - 8:47am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Vulvodynia Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!